# SDR SWAA2022081140389

- Difficulty date: August 10, 2022
- Submitted: August 11, 2022
- Operation: Air carrier
- Aircraft: N8526W
- Make and model: Boeing 737-8H4
- Aircraft serial: 36972
- Aircraft time: 18,346 hours, 8,746 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Flashlight
- Condition: Inoperative
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING MAIN CABIN CHECK IT WAS FOUND THAT FLIGHT ATTENDANTS FLASH LIGHT OUTBOARD SEAT (NEXT TO L1 DOOR) IS NOT TESTING / [01] REMOVED AND REPLACED FLIGHT ATTENDANTS FLASH LIGHT OUTBOARD SEAT (NEXT TO L1 DOOR) AS PER AMM 25-64-00. OPS CHECK NORMAL AND NO DEFECTS NOTED AT THIS TIME.
